Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/24514
Title: Antimicrobial therapy to prevent or treat oral mucositis
Authors: Donnelly, JP
Epstein, JB
Sonis, ST
Symonds, RP
Donnelly, JP
Bellm, LA
First Published: 1-Jul-2003
Citation: LANCET INFECTIOUS DISEASES, 2003, 3 (7), pp. 405-412
DOI Link: 10.1016/S1473-3099(03)00668-6
ISSN: 1473-3099
Links: http://hdl.handle.net/2381/24514
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cancer Studies and Molecular Medicine

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.